# SDR 04FDEA00249

- Difficulty date: January 30, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARB2850506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE LOCATION WITH NR 16 TRACK INBOARD MOST FITTING CRACKED.  RT WING NR 16 TRACK INBD MOST CRACKED FITTING REMOVED AND REPLACED WITH NEW FITTING AS PER SRM 51-31-01 VOL. II AND SRM 51-33-01 VOL. II.
